LETTER TO THE EDITOR
Spectrum of skin changes secondary to insulin injections in Type 1 diabetes mellitus patients
Article first published online: 9 JAN 2013
© 2013 The Authors. Journal of the European Academy of Dermatology and Venereology © 2013 European Academy of Dermatology and Venereology
Journal of the European Academy of Dermatology and Venereology
Volume 27, Issue 10, pages 1321–1323, October 2013
How to Cite
Sawatkar, G.U., Kanwar, A.J., Dogra, S., Bhadada, S.K. and Dayal, D. (2013), Spectrum of skin changes secondary to insulin injections in Type 1 diabetes mellitus patients. Journal of the European Academy of Dermatology and Venereology, 27: 1321–1323. doi: 10.1111/jdv.12068
- Issue published online: 20 SEP 2013
- Article first published online: 9 JAN 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.